Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/3747
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorKoparal, Sibel-
dc.contributor.authorÖmür, Neşe-
dc.date.accessioned2020-09-18T05:57:40Z-
dc.date.available2020-09-18T05:57:40Z-
dc.date.issued2020-
dc.identifier.citationKılıç, E., Koparal, S., & Ömür, N. (2020). Nonlinear variants of the generalized Filbert and Lilbert matrices. Turkish Journal of Mathematics, 44(3), 622-642.en_US
dc.identifier.issn1300-0098-
dc.identifier.urihttps://search.trdizin.gov.tr/yayin/detay/338592-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/3747-
dc.identifier.urihttps://journals.tubitak.gov.tr/math/abstract.htm?id=27058-
dc.description.abstractIn this paper, we present variants of the generalized Filbert and Lilbert matrices by products of the general Fibonacci and Lucas numbers whose indices are in certain nonlinear forms of the indices with certain integer parameters. We derive explicit formulæ for inverse matrix, LU -decomposition and inverse matrices L-1 and U-1 for all matrices. Generally, we present q -versions of these matrices and their related results.en_US
dc.language.isoenen_US
dc.publisherTÜBİTAKen_US
dc.relation.ispartofTurkish Journal of Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFilbert and Lilbert matricesen_US
dc.subjectinverse matrix determinanten_US
dc.subjectgeneralized Pochhammer symbolen_US
dc.subjectFibonacci and Lucas numbersen_US
dc.titleNonlinear Variants of the Generalized Filbert and Lilbert Matricesen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume44en_US
dc.identifier.issue3en_US
dc.identifier.startpage622en_US
dc.identifier.endpage642en_US
dc.authorid0000-0003-0722-7382-
dc.identifier.wosWOS:000532339300001-
dc.identifier.scopus2-s2.0-85086333351-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.3906/mat-1909-62-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ2-
dc.identifier.trdizinidTXpNNE5Ua3lNZz09-
dc.identifier.trdizinid338592-
dc.identifier.wosqualityQ2-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

2
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

2
checked on Mar 15, 2025

Page view(s)

104
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.